# SDR HEEA0012946

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 59341
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER LEAKING AT KNOB.
